# SDR AALA20130519005

- Difficulty date: May 9, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 TO 328 AND RT BUTTLINE 30, INTERCOSTAL UPPER FLANGE HAS VISUAL INDICATIONS OF CRACKS AT 2 FASTENER HOLES.  REPLACED INTERCOSTAL IAW AARD 51-10-05-1.
